# SDR YENA2024092601305

- Difficulty date: September 23, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 02900
- Aircraft time: 67,615 hours, 24,449 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 772292
- Part serial: AAJ4002751
- Condition: Failed
- Location: Nr 1
- Part time: 46,904 hours, 16,536 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2201, JFK - FLL (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) 'DURING CLIMB PHASE AT 30500 FT  LOST GEN# 01 AND FAC #01; REMOVED AND REPLACED NO 1 IDG IAW AMM 24-21-51-410-010. ALL OPS CHECK OK & LEAK CHECK OK AT THIS TIME. A/C OK FOR CONT SVC.'
